# SDR SWAA2013020112199

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 55,189 hours, 44,441 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tube
- Part number: 6573719
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT SPRAY TUBE CRACKED O/B.  REMOVED AND REPLACED PER AMM.
